Concerning my note on universal homogeneous models.
Mathematica Scandinavica, Tome 38 (1976), p. 24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1976__38_166452,
author = {Isidore Fleischer},
title = {Concerning my note on universal homogeneous models.},
journal = {Mathematica Scandinavica},
pages = {24--24},
year = {1976},
volume = {38},
zbl = {0319.02042},
url = {http://geodesic.mathdoc.fr/item/MS2_1976__38_166452/}
}
Isidore Fleischer. Concerning my note on universal homogeneous models.. Mathematica Scandinavica, Tome 38 (1976), p. 24. http://geodesic.mathdoc.fr/item/MS2_1976__38_166452/